# SDR SWAA981114

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 395-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND DAMAGED FWD CARGO DOORWAY HAS BIG HOLE IN FUSELAGE BETWEEN STR 25R AND 26R AT BS 395 TO 420.  REPAIRED PER BOEING SRM.
